# SDR ASOA2014032810219

- Difficulty date: March 4, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOOR SUPPORT CRACKED AT BACKUP ANGLE ATTACH AREA.    R & R COCKPIT FLOOR SUPPORT AT LBL 12 AND COMPLIED WITH REO 690-53-11-643, REV A. MAJOR REPAIR.
